MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a guidewire tip fracture occurred.The target area was located in the lateral femoral artery (lfa).A 180cm renegade hi-flo 135cm 20 preload fathom system was selected for use.During the procedure, after the coil was deployed and pushed forward using a guidewire, it was noted that the wire hooked with the coil.Furthermore, when the device was withdrawn out of the patient's body within the catheter, it was found out that the tip of the guidewire was fractured.The device was completely removed within the catheter without needing additional intervention.The procedure was completed with another of the same device.No patient complications were reported and patient's status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The renegade was visually and microscopically examined and identified no damage on the device.The returned fathom guidewire was also analyzed and no damaged was noticed.The tip of the guidewire was intact and no fractures or separations were noticed.Inspection of the remainder of the device revealed no other damage or irregularities.

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8316256
Report Number2134265-2019-00687
Device Sequence Number13778995
Product Code KRA
UDI-Device Identifier08714729790860
UDI-Public08714729790860
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2021
Device Model Number29462
Device Catalogue Number29462
Device Lot Number21595105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2019
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR